# SDR FDEA201208273182

- Difficulty date: August 27, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 63,796 hours, 20,406 cycles
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE PRESSURE LIGHT TEST INOPERATIVE.  SECURED BASE OF LIGHT SOCKET AND REPLACED  BATTERIES.  OPS CHECK NORMAL.  MM 25-61-03-5 &  SMP.  FINAL CLOSED.
